MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L
Catalog Number 02.12.0517FL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/1949
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 24 july 2018.Lot 156316: (b)(4) items manufactured and released on 30 march 2016.Expiration date: 2021-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the final implantation process, the sphere poly would not fit into the tibial baseplate on the medial/posterior side.A secondary poly was used to complete the surgery.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7718466
Report Number3005180920-2018-00536
Device Sequence Number13722197
Product Code JWH
UDI-Device Identifier07630030826856
UDI-Public07630030826856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Catalogue Number02.12.0517FL
Device Lot Number156316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;